ETHICON INC. EB EXC GRN 36IN 3-0 D/A RB-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
X558H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Impaired Healing (2378); Muscle/Tendon Damage (4532)
| Date of Event |
11/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: please confirm: the quantity for this complaint is 1.Is this correct? yes.The following information was requested but unavailable: please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure.What was the initial approach for the index surgical procedure? (open, laparoscopic or other)? what was the tissue condition (normal, thin, calcified, fragile, diseased)? how was the suture placed (interrupted or continuous)? how was the suture originally tied (multiple knots, square knot, etc.)? please describe the appearance of the suture during the reoperation? did the suture break post-op? did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? were there any precipitating patient stress factors that led to the tendon rupture that occurred 4 days post-op? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status?.
Event or Problem Description
It was reported that a patient underwent a procedure on the hand on (b)(6) 2025 and suture was used.The patient had experienced a rupture of the extensor tendon in the second and fourth fingers of the left hand.During the procedure, the doctor used suture to suture the tendon.Post-op, the patient experienced poor wound healing.On the afternoon of the third day after surgery, the patient moved the elbow joint on their own and felt that the tendon had ruptured again.After physical examination, it was considered that the extensor tendon had ruptured again.On the fourth day after surgery, the patient underwent another surgery to suture the ruptured tendon.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.